# SDR FDEA200810184425

- Difficulty date: October 18, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N3250
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, LT CABIN WINDOW CUT OUT BS 395- BS 418. REPAIRED LIGHTNING STRIKE IAW SRM 56-20-02 REPAIR NR 1 FIGURE 201 SHT-3 MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED.
